# SDR DLM88010312

- Difficulty date: February 22, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 36,552 hours, 31,167 cycles
- Engine: Pwa JT8D219
- Engine time: 36,511 hours, 30,426 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Throttle Cable
- Condition: Obstructed
- Location: Nr 2 Engine
- Part time: 36,511 hours, 30,426 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RIGHT THROTTLE STUCK AT 79 PERCENT COULD NOT RETARD BELOW THAT SETTING.  SHUT DOWN THE ENGINE.  REMOVED OBSTRUCTION FROM TAIL COMPARTMENT QUADRANT, CHECKS OK.
